# SDR QXEA200700866

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 14,096 hours, 14,100 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2470: POWER PLANT MESSAGE AFTER ENGINE START.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE FOUND FAULT CODE 130A ON NR 1 PROP.  PERFORMED PEC FAULT CLEAR PROCEDURE IAW Q400 AMM TASK 61-20-36-070-801.  OPS TEST OF AUTOFEATHER AND UPTRIM SYSTEM GOOD.  POWER PLANT MESSAGE REMAINED OUT.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
